Posted 10 July 2015 - 04:25 PM
Thanks Bubble and Alig for stopping by and your support and encouragement!
I dont update often as I feel its confusing if I do before I see a pattern and causal relationship myself, giving how unpredicable and mysterious these drugs impact our bodies.
first off, I am very grateful for the break I am getting today from the needling pain! Even the other pain still remains, I feel I can live.
Bubble, thanks for reminding me of the back pain! I thought I left something off in the update. yes, this is confirmed now that my back pain and discormfort is caused by the drug (either too much or too less) as I observed a clear pattern how the two goes together. My upper spine feels the stress from the drug the most so it explains.
some other info might be helpful to others:
Daily exercise: 20 min walk in morning to relax muscles ect, 20 min walk in evening for the same, then 20 min Sauna, then 30 min swimming. I do them all everyday not only I am discplined but I always felt desparte to go for relieve of my pain and discomfort. they all help a lot esp. swimmng
Supplement: no more try on any supplements or any other medications since the hit by the one pill of Vd. have been taking high concentration of fish oil twice a day, and OPC 3 (an life savor, a very effective antioxidant).
Chirapractor: 2-3 times each week. My chiropractor works not only on my spine, neck, but also my always painful face, plus a machine rolling on m back, very relaxing, I always feel immediate relieve
Thanks also for your good reminder of the long holding! Yes, I think I should consider that from now on. The reason I did not feel sure about the longer hold in the past is, my worst situation was caused by bad reaction to dose increase. I felt my symptoms are mix of the reaction and withdrawal. SO I have been playing with both for a balance that I can maintain the basic life and work. up until now, I still dont have very typical WD symptoms like fatigue, dizzness etc, instead more like drug side effects like pain related. I will try to hold a bit longer to see how it feels. I dont want to sta unnecessarily too long either if its indeed most are caused by too much drug.
For your situation Bubble, I feel you dont have to go super slow as you never gt a bad reaction to dose increase. My system was much tougher to dose change and other things before this bad reaction last year. Otherwise I believe I can do a much faster and easier taper.
Also, are you still on Prozac?
Stay strong, even we all have been, continue staying strong for this extraordinary long and horridious journal.
<p>2009 Mar.: lexapro 10mg for headache for 2 weeks.2009-2012: on and off 1/4 to 1/3 of 10mg2012 June--2013 Jan,: 1/4-1/3 of 10mg generic, bad jaw pain2013 Jan-Mar: 10 mg generic. severe jaw and head pain; Mar--Aug. started tapering (liquid ever since) from 10 to 5 (one step) then gradually down to 2.25 mg, first ever panic attack, severe head/jaw pain2013 Aug.: back to 2.75 mg; Nov: back to Brand Lex. 2.75mg -- 3mg, slight improvement with pain2014 June: stopped PPI, head pressure/numbness. up-dosed 4.5mg, severe reaction mental symptoms added on2014 Aug--2015 Aug: Micro taper down to 3.2mg, .025mg (<1%) cut holding 2-3 weeks.2015 Aug 15th, Accidental one dose of 4.2mg. worsening brain non-functional, swollen head, body, coma like, DR2016 Feb., started fast taper for the drug toxicity caused by the one dose of 4.2mg, dosing 10am through 11 pm everyday2/13--3.2mg, 3/15-- 2.9mg, 4/19-- 2.6mg, 6/26--2.2mg, 7/22 --1.9mg, 8/16--1.8mg，8/31--1.7m g, 9/13--1.6mg, 9/27--1.5mg, 10/8--1.4mg, 10/14--1.3mg， 11/1--1.2mg, 11/29--1.1mg, 12/12--1mg, 12/22--0.9mg2017: 1/7--0.8mg, 1/15--0.7mg, 1/17--0.6mg, 1/20--0.52, 1/21--0.4mg, 1/22--0.26, 1/23--0.2, sliding Down to 0.13mg by 2/13, then 0.07mg since 2/18, 0.06mg 2/20-3/17, 0.13mg 3/18